# SDR UALA2010090703264

- Difficulty date: September 5, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 75,011 hours, 12,218 cycles
- Engine: Pwa PW4060
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8010003
- Part serial: 302
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE VALVE LIGHT INDICATION, RTFL. FMU FOUND FAULTY. REPLACED FMU. GROUND TEST NR 3 IDLE RUN TEST NORMAL.
